# SDR CA991027051

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Cover
- Part number: 3029266
- Condition: Worn
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) P3 FILTER SPINNING IN THE COVER CAUSING INTERNAL WEAR OF THE UNIT.
